# SDR RAIA201802060001

- Difficulty date: February 6, 2018
- Submitted: February 19, 2018
- Operation: Air carrier
- Aircraft: N622AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145108
- Aircraft time: 43,293 hours, 38,783 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Frame 78
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUSELAGE SKIN HAS CRACKS AT FRAME 78 BETWEEN STRINGERS 6L - 8L.  CUTOUT THE DAMAGE AND INSTALLED A DOUBLER.
